Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The invariant of Chen-Nagano on flag manifolds


Author: Cristián U. Sánchez
Journal: Proc. Amer. Math. Soc. 118 (1993), 1237-1242
MSC: Primary 53C30; Secondary 53C22, 53C35
MathSciNet review: 1163336
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper an extension of the $ 2$-number $ ({\char93 _2}(M))$ of a symmetric space is given for $ k$-symmetric spaces. The new invariant is computed for flag manifolds which are not symmetric. It turns out to be equal to the Euler-Poincaré characteristic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C30, 53C22, 53C35

Retrieve articles in all journals with MSC: 53C30, 53C22, 53C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1993-1163336-1
PII: S 0002-9939(1993)1163336-1
Keywords: $ 2$-Number, $ k$-number, $ k$-symmetric spaces, flag manifolds
Article copyright: © Copyright 1993 American Mathematical Society